# SDR SWAA2024090425355

- Difficulty date: August 12, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#08 A-043 AFT CARGO COMPARTMENT FLOOR 'T' SPLICE PLATE CORRODED STA 767+5' BL 0 TO RBL 21 WL 156<[01] AFT CARGO COMPARTMENT FLOOR 'T' SPLICE PLATE WITH P/N 146A9401-4 AND ATAG WN28433 WAS REPLACED I.A.W. SRM 51-40-02-0G-0;[02] VERIFIED ITEM 1 COMPLETE AUDIT C/W
